# SDR SWAA2020040134812

- Difficulty date: March 28, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 28,539 hours, 12,164 cycles
- Engine: Cfmint CFM567B26E
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part serial: FFFB0038
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF; LEFT ENG CONTROL LIGHT ILLUMINATED. (LOW SPEED REJECT) APPROX 60-70 KTS / R&R #1 ENG EEC PER MM 73-21-60. ISSUE # 2845700. POS 1 P/N OFF 2042M67P02 S/N OFF FFFB0038 P/N ON 2042M67P04 S/N ON FFFH2497
